Ranges and inversion formulas for a spherical mean operator and its dual

C. R. Math. Rep. Acad. Sci. Canada Vol. 17 (1) 1995, pp. 17–21
(Received: 1995-02-20 )

M.N. Nessibi / L.T. Rachdi / K. Trimeche

Abstract/Résumé:

No abstract available but the full text pdf may be downloaded at the title link below.

Keywords:

AMS Subject Classification:

PDF(click to download): Ranges and inversion formulas for a spherical mean operator and its dual

Full Text Pdfs only available for current year and preceding 5 blackout years when accessing from an IP address registered with a subscription. Historical archives earlier than the 5 year blackout window are open access.